How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask resolutions66 Your Own Question
resolutions66
resolutions66,
Category: Health
Satisfied Customers: 7664
40019946
Type Your Health Question Here...
resolutions66 is online now
A new question is answered every 9 seconds

I need to know if there are adverse side effects of taking

This answer was rated:

I need to know if there are adverse side effects of taking Inositol while tapering off Xanax and Valium. I am also on Lexapro, all for panic and anxiety disorder.

Elliott, LPCC, NCC :

Seeking expert counseling is a sign of strength. A personal relationship with a caring professional is proven clinically effective.

Elliott, LPCC, NCC :

Dear friend,

Elliott, LPCC, NCC :

I believe that I can help you with this question.

Elliott, LPCC, NCC :

First of all, there are no contraindications (adverse affects between the Inositol and the other psychotropic medications, although there could be some issues between the Lexapro and the two benzodiazepines (Xanax and Valium). may increase side effects such as dizziness, drowsiness, and difficulty concentrating. Some people may also experience some impairment in thinking and judgment.

Elliott, LPCC, NCC :

The vivelle-dot has no contraindications with any of these medications.

Elliott, LPCC, NCC :

The progesterone cream has no contraindications either..

Elliott, LPCC, NCC :

You should not experience any additional side effects. Make sure that you are tapering off the Xanax and Valium very slowly. If you are using the Heather Ashton method then this should be working fine.

Elliott, LPCC, NCC :

The side effects that you felt are probably not because of the Inositol. but possibly because of the benzo withdrawal effects.

Elliott, LPCC, NCC :

what you are describing are the symptoms of depression..

Elliott, LPCC, NCC :

For some reason I cannot see your input on this chat.

Elliott, LPCC, NCC :

I am emailing the JustAnswer Admin right now to help with this issue.

Elliott, LPCC, NCC :

I have contacted them.

Elliott, LPCC, NCC :

I do not see any issues of contraindications but these feeling may be a result of your tapering off the benzos. Even with the Ashton method, there can be issues.

Elliott, LPCC, NCC :

These feelings of depression are also NOT a side effect of Inositol.

Elliott, LPCC, NCC :

Depression of the type you mentioned can be a symptom of benzo withdrawal and this is the most likely explanation.

Elliott, LPCC, NCC :

I shall keep you in my prayers.

Elliott, LPCC, NCC :

Warm regards,

Elliott, LPCC, NCC :

Elliott, MAE, LPCC, NCC, CCMHC

resolutions66 and other Health Specialists are ready to help you
Customer: replied 3 years ago.

Okay.....so what is your answer? I am on the Heather Ashton taper schedule and am taking 50 mils of Valium and am now down to under 1/2 Xanax a day. Took some inositol (small amount 1/4 teaspoon last night. This morning when I took my Valium 20mg a half an hour apart I felt dead! No emotion at all . No hope, no faith nothing. Then I slept for three hours and woke up shaking with my normal withdrawal symptoms.


Denise

Customer: replied 3 years ago.

Thank you for your answer. I could not receive it except through an email notification I finally found. This is what I found on the internet also with the exception of one site but I have never had this kind of profound deadness before. I have experienced depression and feeling dead but not this level of deadness. I even questioned my faith and whether God was real. My faith is what has kept me going through this nightmare for the last nine or ten months.


Maybe i will try the Inositol again when I am off the Zanax completely and still only on the Valium and Lexapro. For now to scared to try it again.


Thank you


Denise